# SDR ASOA201702134006

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 36,743 hours, 28,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BC10020002
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4045, THE CREW REPORTED AN OVERHEAD EMERGENCY LIGHT TO BE OUT IN THE AISLE NEAR THE GALLEY.  MAINTENANCE INSPECTED THE AIRCRAFT AND RECONNECTED THE AFFECTED EMERGECY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
